Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
derschloss

Need Help :(

Recommended Posts

Hi all currently i am using Afican black soap... and it cause me to break out since week 1 till now which is around week 8.

I wondering should i continue with this soap and turn back BP ?

When i am using BP, my face is in pretty good condition with a few acne only but now with alot of mini bump on my face.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×